MathSciNet Relay Station
MathSciNet bibliographic data
MR441949 (56 #340) 13C10
Suslin, A. A. Stably free modules. (Russian) Mat. Sb. (N.S.) 102(144) (1977), no. 4, 537–550, 632.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement